How do i not have redness at my site?


(Rosemary5) #1

I just started pumping with the minimed 522 last week and I have changed my insertion site twice now. I use the shilhouette insertion set and both times when I have changed my site it is red and slightly raised and stays that was for a few days. I do have pretty sensitive skin to begin with too. Are there any secrets to make this not happen or at least be less irritated? Thanks for any advice you have.

-Rosemary


(woodbure) #2

I always have a little (slightly) red bump when I pull my set out (I think mine is a 722).  I always apply a little bit of Triple Antibiotic ointment afterwards, I think it helps a little bit.  I don't know if this will help you, you might be able to ask your doctor.  Good luck :)


(BrianPQuinn) #3

Rosemary this is by no means a solution. However, I do get the redness and swelling at times. Part of it could be just from your skin being so sensitive. I would make sure that your infusion site is clear before you put the set in. Also, when you remove it, how do you do it? Is it a quick pull out or slowly. Because if you rip the site out it tends to go bad more often than not. I tend to use neosporin though any time I take out an infusion set. That helps with the healing in general and should help somewhat with the irritation. Good luck though.


(Rosemary5) #4

Thanks for the tips!